Alert archive / New Mexico / Flash Flood Warnings in 2012
Flash Flood Warning 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 6, 2012, 4:15 PM MDT for Catron County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 4:15 PM MDT (22:15 UTC)
- Expired
- Aug 6, 2012, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Catron County, NM
The radar
The Holloman AFB radar (KHDX), 240 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 10.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1928 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
667
WGUS55 KABQ 062215
FFWABQ
NMC003-070115-
/O.NEW.KABQ.FF.W.0026.120806T2215Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT MON AUG 6 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 715 PM MDT
* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES EAST OF MOGOLLON...OR
ABOUT 19 MILES SOUTH OF RESERVE. THE STORM PRODUCING VERY HEAVY
RAIN WAS NEARLY STATIONARY. ADDITIONAL HEAVY RAIN WAS LOCATED
APPROXIMATED 20 MILES EAST OF GLENWOOD. THIS STORM WAS ALSO
NEARLY STATIONARY. BOTH OF THESE STORMS ARE LOCATED ON THE
WHITEWATER BALDY BURN SCAR. UP TO ONE HALF INCH OF RAIN HAS FALLEN
IN THE LAST 30 MINUTES. AN INCH OF ADDITIONAL RAINFALL IS LIKELY.
THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT
LIMITED TO THE MIDDLE AND WEST FORKS OF THE GILA RIVER...THE GILA
CLIFF DWELLINGS AND STATE ROAD 15...LOCO MOUNTAIN ROAD...FOREST
ROAD 142. THIS WILL ALSO AFFECT FOREST SERVICE ROADS
180...119...AND 153 AS WELL AS DEEP CREEK AND DEVILS CREEK NEAR
BEAR WALLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE
BURN AREA.
&&
LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
3321 10866 3338 10871 3338 10890
$$
343 follow-up statements
161
WGUS75 KABQ 062239
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT MON AUG 6 2012
NMC003-070115-
/O.CON.KABQ.FF.W.0026.000000T0000Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
439 PM MDT MON AUG 6 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...
...A FLASH FLOOD EMERGENCY FOR THE WHITEWATER BALDY BURN SCAR...
AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM CAPABLE OF FLASH FLOODING 6 MILES NORTHEAST
OF MOGOLLON...OR ABOUT 19 MILES SOUTH OF RESERVE. THIS STORM IS OVER
THE WHITEWATER BALDY BURN SCAR. THE STORM PRODUCING FLASH FLOODING
WAS NEARLY STATIONARY. OVER ONE INCH OF RAIN FELL NEAR BEAR WALLOW
IN 30 MINUTES. THIS IS A SERIOUS SITUATION. IF YOU ARE IN THE PATH
OF THE RUNOFF...MOVE TO HIGHER GROUND NOW.
THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT
LIMITED TO MINERAL AND SILVER CREEKS...THE MIDDLE AND WEST FORKS OF
THE GILA RIVER...THE GILA CLIFF DWELLINGS AND STATE ROAD 15...LOCO
MOUNTAIN ROAD...FOREST ROAD 142. THIS WILL ALSO AFFECT FOREST
SERVICE ROADS 180...119...AND 153 AS WELL AS DEEP CREEK AND DEVILS
CREEK NEAR BEAR WALLOW.
ONE HALF INCH OF ADDITIONAL RAINFALL IS LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE
BURN AREA.
&&
LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
3321 10866 3338 10871 3338 10890
$$
34430
WGUS75 KABQ 070016
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT MON AUG 6 2012
NMC003-070115-
/O.CON.KABQ.FF.W.0026.000000T0000Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
616 PM MDT MON AUG 6 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...
AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVY RAIN HAS ENDED ACROSS THE WHITEWATER BALDY BURN SCAR.
HOWEVER...STRONG AND FAST FLOWS IN AREA DRAINAGES WILL CONTINUE DUE
TO THE EARLIER HEAVY RAINS.
AREAS THAT MAY BE IMPACTED WITHIN THE WHITEWATER BALDY BURN SCAR
INCLUDE BUT ARE NOT LIMITED TO MINERAL AND SILVER CREEKS...THE
MIDDLE AND WEST FORKS OF THE GILA RIVER...THE GILA CLIFF DWELLINGS
AND STATE ROAD 15...LOCO MOUNTAIN ROAD...AND FOREST ROAD 142.
FLOODING IS LIKELY IMPACTING FOREST SERVICE ROADS 180...119...AND
153 AS WELL AS DEEP CREEK AND DEVILS CREEK NEAR BEAR WALLOW LOOKOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE
BURN AREA.
&&
LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
3321 10866 3338 10871 3338 10890
$$
34096
WGUS75 KABQ 070115
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT MON AUG 6 2012
NMC003-070124-
/O.EXP.KABQ.FF.W.0026.000000T0000Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
715 PM MDT MON AUG 6 2012
...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT FOR SOUTH CENTRAL
CATRON COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. HOWEVER...LOCALLY HIGH WATER FLOWS IN CREEKS AND
STREAMS MAY CONTINUE. WITH NO ADDITIONAL RAINFALL EXPECTED... THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
3321 10866 3338 10871 3338 10890
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:04 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 6, 3:04 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT MON AUG 6 2012 .DISCUSSION... LATE START TO THUNDERSTORM ACTIVITY TODAY WITH MORNING RAINS AND RESIDUAL CLOUD COVER. UPPER LEVEL HIGH CENTER BECOMING APPARENT ON VISIBLE SATELLITE IMAGERY OVER/NEAR ZUNI PUEBLO. STEERING FLOW IS WEEK AND SOMEWHAT ERRATIC OVER WESTERN NEW MEXICO SO LOCAL FLASH FLOODING REMAINS A CONCERN. SLOW MOVEMENT OF STORMS NEAR IN THE SOUTH CENTRAL MOUNTAINS NEAR THE LITTLE BEAR BURN SCAR IS ALSO APPARENT. THE VAST MAJORITY OF STORMS WILL DIE OFF QUICKLY THIS EVENING WITH NO DISCERNIBLE REGIONAL OR LARGE SCALE ATMOSPHERIC LIFT AND THE UPPER HIGH CENTER OVERHEAD. MODELS REMAIN IN VERY GOOD AGREEMENT FOR TUESDAY...WITH A WEAK SHORT-WAVE TROUGH/SPEED MAX DROPPING DOWN THE EAST SIDE OF THE UPPER HIGH AND INTO NORTHEAST NM. THE BOUNDARY/FRONT AT THE SURFACE WILL BE THE FOCUS FOR THUNDERSTORMS OVER THE NORTHEAST TUESDAY AFTERNOON AND OVER THE CENTRAL HIGHLANDS AND EAST CENTRAL PLAINS DURING THE EVENING. A LIGHT TO MODERATE EAST WIND IS LIKELY THROUGH THE GAPS AND CANYONS OF THE CENTRAL MOUNTAINS WEDNESDAY MORNING. DRIER AIR IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE CURRENTLY WRAPPED UP IN THE CLOCKWISE CIRCULATION AROUND THE UPPER HIGH BEGINS TO TAKE ITS TOLL WEDNESDAY...WITH A SLIGHT DOWNTURN IN CONVECTION. THIS DOWNTURN BECOMES MORE APPARENT THURSDAY INTO FRIDAY WITH SCATTERED COVERAGE OVER THE NORTHERN AND WESTERN MTNS AND ISOLATED COVERAGE ELSEWHERE. MODELS CONTINUE IDEA OF BRINGING AROUND SEVERAL SHORT-WAVE TROUGHS AND THEIR ASSOCIATED NELY SURFACE PUSHES INTO NE NM FOR THE WEEKEND AS THE UPPER HIGH ELONGATES/FLATTENS. THIS PATTERN FAVORS THE SANGRE DE CRISTO MTNS EAST AND SOUTHEAST OUT OVER THE NE HIGHLANDS AND PLAINS. THE RAIN COOLED AIR THESE STORMS GENERATE THEN MOVES S AND SWWD EACH NIGHT AND PUSHES THE HIGHER THETA-E/DWPT/RH AIR W AND SWWD TO THE EAST CENTRAL PLAINS AND CENTRAL HIGHLANDS SATURDAY...AND AS FAR WEST AS THE RIO GRANDE VALLEY BY SUNDAY EVENING. 33 && .FIRE WEATHER... RECYCLING OF MOISTURE UNDERNEATH THE UPPER HIGH WILL CONTINUE REST OF TODAY INTO TUESDAY. THIS MEANS ISOLATED TO SCATTERED ACTIVITY. THE FOOTPRINT OF WETTING RAIN ASSOCIATED WITH SOME OF THE STORMS WILL STILL BE PRETTY DECENT TODAY BUT WILL WANE SOME ON TUESDAY. THE UPPER HIGH ON TUESDAY SHOULD BE CENTERED OVER THE EASTERN GREAT BASIN AND THE FOUR CORNERS AREA. EXPECT SOME SLIGHT WARMING AND DRYING AT THE SURFACE. HIGH TEMPERATURES WILL GENERALLY RANGE BETWEEN 2 TO 5 DEGREES ABOVE NORMAL WEST AND 5 TO 10 DEGREES EASTERN PLAINS. STILL LOOKING AT A WEAK TO MODERATE BACK DOOR COLD FRONTAL PUSH AND ACCOMPANYING WIND SHIFT TUESDAY NIGHT AND WEDNESDAY. THIS WILL AID TO INCREASE THUNDERSTORM COVERAGE AND RAINFALL ACROSS CENTRAL AND EASTERN PORTIONS ON WEDNESDAY. THEN PUSH WESTWARD ON THURSDAY AS THE UPPER HIGH REMAINS CENTERED OVER SOUTH CENTRAL UTAH AND NORTH CENTRAL AZ. STEERING FLOWS FOR THE STORMS WILL TURN A BIT MORE EAST TO WEST AS A RESULT. TEMPERATURES WILL COOL SOME AS A RESULT BUT NOT A WHOLE LOT AS THE UPPER HIGH STRENGTHENS ALOFT. CERTAINLY STILL REMAINING ABOVE NORMAL MOST AREAS. IT SHOULD ALSO BE MENTIONED THAT THE MODELS ARE PREDICTING A MID LEVEL DRY SLOT INTRUSION ACROSS NORTHWEST AREAS AS EARLY AS WEDNESDAY AFTERNOON BUT SPREADING SOUTHWARD ACROSS MORE OF THE AREA ON THURSDAY. THUS LOOKING FOR MORE TEEN RH VALUES AS A RESULT. THIS IS SOMEWHAT CONTRADICTORY TO THE LOW LEVEL MOISTURE PUSH FROM THE EAST DURING THE TUESDAY NIGHT/WEDNESDAY TIME FRAME SO DEWPOINT AND SUBSEQUENT RH FORECASTING WILL BE SOMEWHAT TOUGHER DURING THE WED/THUR PERIOD. A PRETTY DOMINANT UPPER LEVEL HIGH WILL REMAIN WAFFLING AROUND OVER OR VERY NEAR TO THE FOUR CORNERS AREA FRIDAY AND INTO THE WEEKEND PER THE PAST FEW MODEL RUNS. THE FOOTPRINT OF WETTING RAIN WOULD COME DOWN DURING THIS PERIOD AND SOME AREAS WOULD PROBABLY NOT SEE MUCH OF A CHANCE OF RAINFALL AT ALL. DRYNESS ESPECIALLY FOCUSED ACROSS THE SOUTHERN AND EASTERN TIER OF THE FORECAST AREA. THIS IS ESPECIALLY SUPPORTED BY THE ECMWF MODEL BUT ALSO SUPPORTED BY THE GFS. THE BEST CHANCE OF MEASURABLE OR WETTING MOISTURE DURING THIS PERIOD WOULD PROBABLY BE ALONG THE COLORADO BORDER NEAR TO THE NORTH CENTRAL MOUNTAINS. ONE CAVEAT WOULD BE ANOTHER BACK DOOR COLD FRONT. MODELS ARE SHOWING HINTS AT ANOTHER ONE WITH THE UPPER HIGH JUST TO THE WEST COMING INTO NORTH CENTRAL AND NORTHEAST AREAS SATURDAY NIGHT INTO SUNDAY. THE ECMWF SHOWS A MORE GLANCING BLOW WHILE GFS WHICH LOOKS MORE REASONABLE SHOWS A SLIGHT UPTICK ACROSS THE AFOREMENTIONED AREAS. WILL CONTINUE TO MONITOR AS TIME GOES ON TO TRY TO GET A BETTER TREND ON IT. OVERALL THEME THOUGH WOULD BE LESSER ACTIVITY THROUGH THE NEXT 5 TO 7 DAYS WITH ABOVE NORMAL TEMPERATURES. 50 && .AVIATION... 18Z TAF CYCLE LOTS OF ACTIVITY YESTERDAY SO THE ATMOSPHERE MAY BE WORKED OVER A LITTLE BUT STILL RESIDUAL MOISTURE IN PLACE FOR STORMS TO FIRE UP OVER THE HIGHER TERRAIN AND THEN MOVE OFF TOWARDS THE EAST/SOUTHEAST. DECIDED TO INCLUDE A TEMPO GROUP FOR GUP AND SAF AS MORE CONFIDENT THERE FOR DIRECT TERMINAL IMPACTS. WILL WATCH LVS...FMN AND ABQ AS WELL. TCC IS A TRICKY FORECAST AS THE NAM MODEL IS MUCH MORE BULLISH THAN THE GFS. KEPT VCSH AS A BOUNDARY COULD SET UP NEAR THAT TERMINAL SITE. ROW LOOKS TO REMAIN DRY BUT COULD SEE SOME ENHANCED GUSTS A BIT LATER. LOCATIONS WITH VCSH/VCTS HAVE A FAIR SHOT AT SOME GUSTIER OUTFLOW WINDS. LASTLY...THINKING THAT MOST OF THE ACTIVITY WILL HAVE DIED OFF BY MIDNIGHT BUT NAM MODEL IS SHOWING SOME SORT OF WAVE FEATURE KEEPING PRECIPITATION GOING NEAR GUP WELL INTO THE OVERNIGHT SO WILL HAVE TO WATCH THAT TREND. CIGS/VIS RESTRICTIONS ATTACHED TO THE HEAVIER RAIN SHOULD BE LESS LIKELY TODAY THAN WHAT WAS OBSERVED YESTERDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 93 64 94 / 20 10 10 20 DULCE........................... 51 86 49 87 / 30 30 30 30 CUBA............................ 54 89 54 88 / 30 30 30 40 GALLUP.......................... 57 88 57 89 / 30 30 20 20 EL MORRO........................ 54 82 53 82 / 40 30 30 40 GRANTS.......................... 56 87 55 87 / 40 30 30 40 QUEMADO......................... 57 86 57 85 / 40 40 30 40 GLENWOOD........................ 60 92 59 92 / 20 30 40 30 CHAMA........................... 52 79 49 79 / 40 40 30 50 LOS ALAMOS...................... 61 85 61 84 / 40 40 40 40 PECOS........................... 59 83 58 82 / 30 40 40 40 CERRO/QUESTA.................... 55 79 55 79 / 30 40 40 30 RED RIVER....................... 49 72 49 72 / 40 50 30 40 ANGEL FIRE...................... 48 74 47 74 / 40 60 30 40 TAOS............................ 53 86 52 86 / 40 40 20 30 MORA............................ 55 80 55 79 / 40 30 40 40 ESPANOLA........................ 60 91 59 91 / 30 20 30 30 SANTA FE........................ 61 86 60 84 / 40 30 40 40 SANTA FE AIRPORT................ 61 90 62 88 / 30 20 40 30 ALBUQUERQUE FOOTHILLS........... 67 93 66 91 / 30 20 40 30 ALBUQUERQUE HEIGHTS............. 70 95 70 93 / 30 10 30 20 ALBUQUERQUE VALLEY.............. 66 96 65 94 / 20 10 20 20 ALBUQUERQUE WEST MESA........... 68 95 67 94 / 30 10 30 20 LOS LUNAS....................... 66 95 65 93 / 20 10 30 20 RIO RANCHO...................... 68 95 68 93 / 30 20 30 20 SOCORRO......................... 67 98 67 95 / 20 10 30 20 SANDIA PARK/CEDAR CREST......... 62 91 61 88 / 30 20 50 40 TIJERAS......................... 62 94 62 91 / 30 10 40 30 MORIARTY/ESTANCIA............... 59 89 59 87 / 30 10 40 30 CLINES CORNERS.................. 60 87 60 85 / 30 20 40 30 GRAN QUIVIRA.................... 62 89 61 87 / 30 20 40 30 CARRIZOZO....................... 63 93 63 90 / 20 10 40 30 RUIDOSO......................... 59 84 58 82 / 20 40 40 40 CAPULIN......................... 60 84 60 84 / 20 40 40 10 RATON........................... 60 92 60 93 / 30 40 40 20 SPRINGER........................ 62 90 61 89 / 30 30 40 20 LAS VEGAS....................... 58 87 57 85 / 40 30 40 30 CLAYTON......................... 68 94 67 93 / 20 30 30 10 ROY............................. 64 90 64 89 / 30 20 40 10 CONCHAS......................... 70 96 69 95 / 30 10 40 10 SANTA ROSA...................... 69 97 68 96 / 30 10 40 20 TUCUMCARI....................... 72 101 72 99 / 20 10 40 10 CLOVIS.......................... 70 97 69 93 / 10 10 40 10 PORTALES........................ 71 99 70 95 / 10 10 40 10 FORT SUMNER..................... 72 98 72 95 / 20 10 40 20 ROSWELL......................... 73 101 72 97 / 10 10 40 20 PICACHO......................... 66 94 65 90 / 20 20 40 20 ELK............................. 62 87 61 85 / 20 30 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, Aug 6, 5:44 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT MON AUG 6 2012 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT LOCAL HEAVY RAINFALL THIS AFTERNOON AND EVENING OVER WESTERN AND NORTHERN NEW MEXICO IS POSSIBLE. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING EACH DAY THROUGH NEXT WEEKEND. A BACK DOOR COLD FRONT INTO THE STATE ON TUESDAY AND TUESDAY NIGHT COULD ENHANCE THE RAINFALL INTENSITY TUESDAY NIGHT INTO WEDNESDAY OVER MUCH OF THE FORECAST AREA. DRIER AIR AT THE END OF THE WEEK INTO NEXT WEEKEND WILL REDUCE THE POSSIBILITY OF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT HEAVY RAIN. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:17 PM MDT | Flash Flood Warning | ABQ | Cibola | 118 min |
| Aug 5, 6:53 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 112 min |
| Aug 5, 8:17 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Aug 5, 9:07 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 113 min |
| Aug 6, 4:03 AM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 87 min |
| Aug 6, 1:52 PM MDT | Areal Flood Advisory | ABQ | Catron | 113 min |
| Aug 6, 2:15 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Aug 6, 3:10 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 6, 3:47 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.